# SDR SWAA982761

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT MAIN LANDING GEAR STABILIZER BAR FAIRING L-ANGLES PITTED AND CORRODED AROUND BOLT HOLES.  REMOVED AND REPLACED L-ANGLES PER BOEING SRM.
